Computing invariant measures for expanding circle maps

Michael Keane, Rua Murray, Lai Sang Young

Research output: Contribution to journalArticlepeer-review


Let f be a sufficiently expanding C2 circle map. We prove that a certain Markov approximation scheme based on a partition of S1 into 2N equal intervals produces a probability measure whose total variation norm distance from the exact absolutely continuous invariant measure is bounded by CN2-N; C is a constant depending only on the map f.

Original languageEnglish (US)
Pages (from-to)27-46
Number of pages20
Issue number1
StatePublished - Jan 1998

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • General Physics and Astronomy
  • Applied Mathematics


Dive into the research topics of 'Computing invariant measures for expanding circle maps'. Together they form a unique fingerprint.

Cite this